Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the exceptional sets for spaces of potentials

David R. Adams

Vol. 52 (1974), No. 1, 1–5
Abstract

New results on the Bessel and Besov-Lipschitz potentials on Rn are obtained via recent results in nonlinear potential theory. In particular their respective exceptional classes are shown to be identical when p > 2 α∕n. By the same techniques, results on thin sets and traces of potentials are obtained.

Mathematical Subject Classification 2000
Primary: 46E35
Secondary: 31C15
Milestones
Received: 17 August 1973
Published: 1 May 1974
Authors
David R. Adams